# SDR 9618349162

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8907E
- Make and model: Doug DC-9-14
- Aircraft serial: 45748
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Condition: Inoperative
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CAPTAIN'S GYRO BECAME INOPERATIVE.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED GYRO.
